MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM
Model Number 15-2964/03
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Implant Pain (4561)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient has a history of fibrosis associated with nickel allergy and pain in his right knee.On (b)(6) 2023 the patient underwent revision surgery during which this porex-coated knee system was implanted with uhmwpe distal femoral and proximal tibial augments.Imaging reveals fractured distal femur cement mantle exposing the augments.Revision surgery is planned pending availability of parts to be provided under compassionate use ((b)(4)).

Brand Name
ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM
Common Device Name
ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key19777452
Report Number3006721341-2024-00016
Device Sequence Number20848163
Product Code KRO
UDI-Device Identifier04026575205882
UDI-Public04026575205882
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/18/2024
Report Date (Section F) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15-2964/03
Device Catalogue Number15-2964/03
Device Lot Number2146036
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/19/2024
Device Age3 YR
Event Location Hospital
Date Report to Manufacturer06/28/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/18/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale
Patient Weight82 KG